# SDR USAA2012011800008

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 23,125 hours, 9,774 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - EXCESSIVE PLAY ON LEFT ELEVATOR HINGE FITTING NR 6 BETWEEN STAB STA 527 TO STAB STA 601 & BETWEEN RIB 12 TO RIB 14.  REPLACED ELEVATOR HINGE FITTING NR 6 IAW A319 AMM 55-16-42.
